icon Benylin Cold & Flu Max Strength Capsules 16s
  • Dispensed by Regulated UK Pharmacists
  • 100% Discreet Packaging
  • Free Delivery on orders over £40*
  • Registered Pharmacy: 9011972
Benylin Cold & Flu Max Strength Capsules 16s.

About Description

  • relieve the symptoms
  • cold and flu
  • including headache

Benylin Cold & Flu Max Strength Capsules 16s

  • Regular price £3.47 £4.49
  • Order within
    To receive your order
Benylin Cold & Flu Max Strength Capsules relieve the symptoms of cold and flu, including headache, fever, nasal congestion, fatigue, drowsiness and aches and pains.

  • All inclusive service
    No hidden fees
  • Tracked Delivery
    Delivered in plain packaging
  • Next Day Delivery
    Receive your order in 24 hours

Why People Choose Us

Quick & Easy

No appointment or long waiting times

Discreet Packaging

Plain packaging with no medical stamps or marks

Confidential Service

Your information stays with us and private payment

UK Medication

Dispensed by registered UK pharmacists

Benylin Cold & Flu Max Strength Capsules

Benylin Cold & Flu Max Strength Capsules relieve the symptoms of cold and flu, including headache, fever, nasal congestion, fatigue, drowsiness and aches and pains.

Benylin Cold & Flu Max Strength Capsules contain three active ingredients:
  • Paracetamol: A painkiller that also reduces fever.
  • Caffeine: A stimulant to help combat the tiredness and fatigues associated with colds and flu. It also helps increase the pain relief.
  • Phenylephedrine: A decongestant to relieve nasal congestion. 

Adults and children aged 12 years and over:
  • Take 2 capsules every 4 hours if necessary.
  • Swallow whole with water. Do not chew.
  • Leave at least 4 hours between doses.
  • Do not take more than 8 capsules a day.
  • Do not exceed the stated dose.

  • Active Ingredients: Paracetamol 500mg, Caffeine 25mg and Phenylephrine Hydrochloride 6.1mg.
  • Other Ingredients: Maize Starch, Croscarmellose Sodium, Sodium Laurilsulfate, Magnesium Stearate, Talc, Gelatin, Quinoline Yellow (E104), Titanium Dioxide (E171), Patent Blue V (E131) and Erythrosine (E127).

Do not use Benylin Cold & Flu Max Strength Capsules:
  • If you are taking any other ingredient containing paracetamol.
  • If you have ever had a bad reaction to any of the ingredients.
  • If you have high blood pressure, severe heart disease, circulatory problems or an overactive thyroid gland.
  • If you have a history of stomach ulcers.
  • If you are taking, or have taken in the last two weeks, drugs for depression known as Monoamine Oxidase Inhibitors (MAOIs).
  • If you are pregant or berastfeeding, unless advised by a doctor.
  • In children under 12 years.
Talk to your doctor or pharmacist before using Benylin Cold & Flu Max Strength Capsules:
  • If you suffer from liver or kidney problems.
  • If you suffer from alcoholic liver disease or alcohol dependence.
  • If you have diabetes.
  • If you have a condition known as Raynaud's Phenomenon.
  • If you are taking alcohol.
  • If you are taking any other medicines, including:
    • Colestyramine (used to lower blood cholesterol).
    • Metoclopramide or domperidone (used to treat nausea and vomiting).
    • Tricylcic antidepressants (used to treat depression).
    • Barbituates (a kind of sleeping tablet).
    • Sympathomimetic drugs (used to treat congestion and asthma).
    • Antihypertensives (drugs to treat high blood pressure such as beta blockers).
    • Anticoagulants (drugs used to thin the blood such as warfarin and coumarins).

Easy Steps for your Medicine

Order Medication Online Pharmacy
1

Complete a consultation.

With complete privacy and confidentiality your form is checked by a pharmacist independent prescriber.
Select your medication
2

Choose your treatment.

From the list approved by the prescriber, choose your preferred treatment and then wait for it to be dispensed by UK Meds online pharmacy.
Online Pharmacy Express Delivery
3

Receive your delivery

With next day delivery options available, you can have your treatment sent out to you discreetly within hours.

Our Happy Customers

Rated Us for our Service Excellence